Dosen Tidak Tetap
Foto Chin-Cheng Lin
Profesor

Chin-Cheng Lin

Bidang penelitian

  • Harmonic analysis

Pendidikan

Ph.D., University of Georgia

Pengalaman

1997/08 ~ Professor, National Central University
1992/02 ~ 1997/07 Associate Professor, National Central University
1991/08 ~ 1992/01 Associate Professor, Tatung University

Penghargaan

94學年,中央大學研究傑出獎

95~97學年,中央大學特聘教授

98學年,中央大學研究傑出獎

2011/1~2013/12,中央大學特聘教授 (99學年)

2014/1~2016/12,中央大學研究傑出獎 (102、103、104學年)

2017/1~2019/12,中央大學特聘教授 (105學年)

2020/1~2022/12,中央大學特聘教授 (108學年)

2023/1~2023/12,中央大學研究傑出獎 (111學年)

Publikasi

A. 期刊論文

  1. The Riesz integral and an Lp–Lq estimate for the Cauchy problem of the wave operator, Rocky Mountain J. Math. 24 (1994), 1027-1038.
  2. Almost everywhere convergence of Laguerre series (with Chang-Pao Chen), Studia Math. 109 (1994), 291-301.
  3. Lp multipliers and their H1–L1 estimates on the Heisenberg group, Rev. Mat. Iberoamericana 11 (1995), 269-308.
  4. Weighed L2 multipliers (with Ching-Hua Chang), Rocky Mountain J. Math. 25 (1995), 927-934.
  5. Almost everywhere convergence of Fourier integrals (with Chang-Pao Chen), Arch. Math. 64 (1995), 333-336.
  6. An extension of Fatou's lemma, Real Anal. Exchange 21 (1995/6), 363-364.
  7. Comparisons of absolutely convergent trigonometric series (with Wei-Chi Yang), Approx. Theory Appl. 12, no. 1 (1996), 116-117.
  8. Convolution operators on Hardy spaces, Studia Math. 120 (1996), 53-59.
  9. Optimality and duality for complex nondifferentiable fractional programming (with Jen-Chwan Liu and Ruey-Lin Sheu), J. Math. Anal. Appl. 210 (1997), 804-824.
  10. Singular integrals on homogeneous groups, Proceeding of the National Science Council (Part A) 21 (1997), 180-184.
  11. Integrability, mean convergence, and Parseval's formula for double trigonometric series (with Chang-Pao Chen), Taiwanese J. Math. 2 (1998), 191-212.
  12. New approaches to a classical problem (with Sylvester Thompson and Wei-Chi Yang), International Journal of Mathematical Education in Science and Technology 29 (1998), 613-617.
  13. A class of maximal operators with rough kernel on product spaces (with Yong Ding), Illinois J. Math. 45 (2001), 545-557.
  14. Two-weight norm inequalities for the rough fractional integrals (with Yong Ding), Int. J. Math. Math. Sci. 25 (2001), 517-524.
  15. Summability of Hermite series, Approx. Theory Appl. 17, no. 2 (2001), 45-53.
  16. The molecular characterization of weighted Hardy spaces (with Ming-Yi Lee), J. Funct. Anal. 188 (2002), 442-460.
  17. Convergence of double Laguerre series (with Chang-Pao Chen), Taiwanese J. Math. 6 (2002), 533-544.
  18. Embedding theorem on spaces of homogeneous type (with Yongsheng Han), J. Fourier Anal. Appl. 8 (2002), 291-307.
  19. Hardy-Lilltewood type inequalities for Laguerre series (with Shu-Huey Lin), Int. J. Math. Math. Sci. 30 (2002), 533-540.
  20. Refined Besov spaces (with Huikun Jiang), Chinese Ann. Math. Ser. A 23 (2002), 87-92.
  21. Rough bilinear fractional integrals (with Yong Ding), Math. Nachr. 246-247 (2002), 47-52.
  22. Lp boundedness of some rough operators with different weights (with Yong Ding), J. Math. Soc. Japan 55 (2003), 209-230.
  23. Algebra of Calderon-Zygmund operators on spaces of homogeneous type (with Yongsheng Han), Taiwanese J. Math. 7 (2003), 309-328.
  24. Hormander's Hp multiplier theorem for the Heisenberg group, J. London Math. Soc. 67 (2003), 686-700.
  25. Fractional integrals on weighted Hardy spaces (with Yong Ding and Ming-Yi Lee), J. Math. Anal. Appl. 282 (2003), 356-368.
  26. Marcinkiewicz integral on weighted Hardy spaces (with Yong Ding and Ming-Yi Lee), Arch. Math. 80 (2003), 620-629.
  27. Hardy spaces and the Tb theorem (with Yongsheng Han and Ming-Yi Lee), J. Geom. Anal. 14 (2004), 291-318.
  28. Weighted Lp boundedness of Marcinkiewicz integral (with Ming-Yi Lee), Integral Equations Operator Theory 49 (2004), 211-220.
  29. Convergence rate of Fourier-Laplace series of L2-functions (with Kunyang Wang), J. Approx. Theory 128 (2004), 103-114.
  30. On Marcinkiewicz integral with variable kernels (with Yong Ding and Shuanglin Shao), Indiana Univ. Math. J. 53 (2004), 805-822.
  31. Parseval's formula for double Laguerre series (with Chang-Pao Chen), Taiwanese J. Math. 9 (2005), 281-289.
  32. Hardy spaces associated to the sections (with Yong Ding), Tohoku Math. J. 57 (2005), 147-170.
  33. H^p_w boundedness of Riesz transforms (with Ming-Yi Lee and Wei-Chi Yang), J. Math. Anal. Appl. 301 (2005), 394-400.
  34. Hormander's multipliers for weighted Herz-type Hardy spaces (with Ming-Yi Lee and Yu-Tien Lin), Acta Math. Sin. 22 (2006), 1509-1518.
  35. Algebra of Calderon-Zygmund operators associated to para-accretive functions (with Yongsheng Han and Ming-Yi Lee), J. Fourier Anal. Appl. 12 (2006), 581-596.
  36. H^p_w-L^p_w boundedness of Marcinkiewicz integral (with Ying-Chieh Lin), Integral Equations Operator Theory 58 (2007), 87-98.
  37. Erratum: ''On Marcinkiewicz integral with variable kernels'', Vol. 53 (2004), 805-821 (with Yong Ding and Ying-Chieh Lin), Indiana Univ. Math. J. 56 (2007), 991-994.
  38. Harmonic analysis and PDEs (with Yongsheng Han), Matimyás Matematika 30 (2007), 32-61.
  39. Boundedness of singular integral operators with variable kernels (with Ming-Yi Lee, Ying-Chieh Lin, and Dunyan Yan), J. Math. Anal. Appl. 348 (2008), 787-796.
  40. Generalized Besov spaces and Triebel-Lizorkin spaces (with Huikun Jiang), Analysis in Theory and Applications 24 (2008), 336-350.
  41. Triebel-Lizorkin spaces of para-accretive type and a Tb theorem (with Kunchuan Wang), Journal of Geometric Analysis 19 (2009), 667-694.
  42. The boundedness of Marcinkiewicz integral with variable kernel (with Ying-Chieh Lin, Xiangxing Tao, and Xiao Yu), Illinois J. Math. 53 (2009), 197-217.
  43. A wavelet characterization for the dual of weighted Hardy spaces (with Ming-Yi Lee and Ying-Chieh Lin), Proceedings AMS 137 (2009), 4219-4225.
  44. Weighted boundedness for rough Marcinkiewicz integral with different weights (with Yong Ding), Nonlinear Analysis 72 (2010), 2159-2169.
  45. Singular integral operators on Triebel-Lizorkin spaces of para-accretive type (with Kunchuan Wang), J. Math. Anal. Appl. 364 (2010), 453-462.
  46. Calderon-Zygmund operators on product Hardy spaces (with Yongsheng Han, Ming-Yi Lee, and Ying-Chieh Lin), Journal of Functional Analysis 258 (2010), 2834-2861.
  47. The continuity of pseudo-differential operators on weighted local Hardy spaces (with Ming-Yi Lee and Ying-Chieh Lin), Studia Mathematica 198 (2010), 69-77.
  48. Weighted Hardy spaces associated to para-accretive functions (with Sen-Hua Lan), Taiwanese J. Math. 14 (2010), 1055-1078.
  49. Local Hardy-Littlewood maximal function (with Krzysztof Stempak), Math. Annalen 348 (2010), 797-813.
  50. Equivalency between the generalized Carleson measure spaces and Triebel-Lizorkin-type spaces (with Kunchuan Wang), Taiwanese J. Math. 15 (2011), 919-926.
  51. BMO_L(\mathbb H^n) spaces and Carleson measures for Schrodinger operators (with Heping Liu), Advances in Mathematics 228 (2011), 1631-1688.
  52. Bilinear operators associated with Schrodinger operators (with Ying-Chieh Lin, Heping Liu, and Yu Liu), Studia Mathematica 205 (2011), 281-295.
  53. Para-accretive functions and Hardy spaces (with Yongsheng Han and Ming-Yi Lee), Integral Equations and Operator Theory 72 (2012), 67-90.
  54. Atomic decomposition and boundedness of operators on weighted Hardy spaces (with Yongsheng Han and Ming-Yi Lee), Canadian Mathematical Bulletin 55 (2012), 303-314.
  55. Carleson measure spaces associated to para-accretive functions (with Ming-Yi Lee), Communications in Contemporary Mathematics, vol. 14, no. 1, Article ID 1250002, 19 pages, 2012.
  56. Generalized Carleson measure spaces and their applications (with Kunchuan Wang), Abstract and Applied Analysis, vol. 2012, Article ID 879073, 26 pages, 2012.
  57. Fractional integral operators on weighted anisotropic Hardy spaces (with Sen-Hua Lan and Ming-Yi Lee), Journal of Operator Theory 68 (2012), 101-115.
  58. Calderon-Zygmund operators acting on generalized Carleson measure spaces (with Kunchuan Wang), Studia Math. 211 (2012), 231-240.
  59. Semigroup characterization of Besov type Morrey space and well-posedness of generalized Navier-Stokes equations (with Qixiang Yang), Journal of Differential Equations 254 (2013), 804-846.
  60. Local maximal operators on measure metric spaces (with Krzysztof Stempak and Ya-Shu Wang), Publ. Mat. (Barcelona) 57 (2013), 239-264.
  61. Hardy spaces associated with different homogeneities and boundedness of composition operators (with Yongsheng Han, Guozhen Lu, Zhuoping Ruan, and Eric T. Sawyer), Revista Matematica Iberoamericana 29 (2013), 1093-1123.
  62. Hilbert transform characterization and Fefferman-Stein decomposition for Triebel-Lizorkin spaces (with Ying-Chieh Lin and Qixiang Yang), Michigan Mathematical Journal 62 (2013), 691-703.
  63. Weighted norm inequalities for multilinear singular integral operators and applications (with Guoen Hu), Analysis and Applications 12 (2014), 269-291.
  64. Boundary values of harmonic functions in spaces of Triebel-Lizorkin type (with Ying-Chieh Lin), Integral Equations and Operator Theory 79 (2014), 23-48.
  65. A_{p, E} weights, maximal operators, and Hardy spaces associated with a family of general sets (with Yong Ding and Ming-Yi Lee), J. Fourier Anal. Appl. 20 (2014), 608-667.
  66. Atomic Hp spaces and their duals on open subsets of  (with Krzysztof Stempak), Forum Mathematicum 27 (2015), 2129-2156.
  67. Characterization of Campanato spaces associated with parabolic sections (with Ming-Yi Lee and Xinfeng Wu), Asian Journal of Mathematics 20 (2016), 183-198.
  68. Boundedness of Monge-Ampere singular integral operators acting on Hardy spaces and their duals, Trans. Amer. Math. Soc. 368 (2016), 3075-3104.
  69. Tb theorem on product spaces (with Yongsheng Han and Ming-Yi Lee), Mathematical Proceedings of Cambridge Philosophical Soc. 161 (2016), 117-141.
  70. Criterion of the L2 boundedness and sharp endpoint estimates for singular integral operators on product spaces of homogeneous type (with Yongsheng Han and Ji Li), Ann. Sc. Norm. Super. Pisa Cl. Sci. 16 (2016), 845-907.
  71. Carleson measure characterization of weighted BMO associated with a family of general sets (with Yong Ding and Ming-Yi Lee), Journal of Geometric Analysis 27 (2017), 842-867.
  72. On the weak* convergence in H^1_F(\mathbb R^n) , J. Math. Anal. Appl. 455 (2017), 463-476.
  73. Hardy spaces associated with Monge-Ampere equation (with Yongsheng Han and Ming-Yi Lee), Journal of Geometric Analysis 28 (2018), 3312-3347.
  74. Weighted endpoint estimates for singular integral operators associated with Zygmund dilations (with Yongsheng Han, Ji Li, Chaoqiang Tan, and Xinfeng Wu), Taiwanese J. Math. 23 (2019), 375-408.
  75. Singular integrals associated with Zygmund dilations (with Yongsheng Han, Ji Li, and Chaoqiang Tan), Journal of Geometric Analysis 29 (2019), 2410-2455.
  76. Boundedness of singular integrals with flag kernels on weighted flag Hardy spaces (with Yongsheng Han and Xinfeng Wu), Pacific Journal of Mathematics 302 (2019), 545-598.
  77. Product Hardy spaces associated with para-accretive functions and Tb theorem (with Ming-Yi Lee and Ji Li), New York Journal of Mathematics 25 (2019), 1438-1484.
  78. Boundedness of Monge-Ampere singular integral operators on Besov spaces (with Yongsheng Han and Ming-Yi Lee), Applicable Analysis 99 (2020), 1910-1938.
  79. Besov and Holder spaces on spaces of homogeneous type (with Yongsheng Han and Ming-Yi Lee), Studia Math. 255 (2020), 219-263.
  80. Monge-Ampère singular integral operators acting on Triebel-Lizorkin spaces (with Meifang Cheng, Ming-Yi Lee, and Meng Qu), Applicable Analysis 100 (2021), 923-963.
  81. Characterization of Besov spaces associated with parabolic sections (with Meifang Cheng and Meng Qu), J. Math. Anal. Appl. 497 (2021), Paper No. 124871, 33 pages.
  82. Hardy spaces associated to self-adjoint operators on general domains (with Xuan Thinh Duong, Ming-Yi Lee, and Ji Li), Collect. Math. (2022), to appear. Online version available at https://doi.org/10.1007/s13348-022-00387-0.

B. 專書

  1. 林欽誠,調和分析(ISBN:978-7-04-045613-4),中國,北京,高等教育出版社,2016年7月。
  2. 林欽誠、李明憶,基礎數學(ISBN:978-626-7130-27-8),台灣東華書局,2022年9月。